# SDR F3LA97046

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6545834
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-107-02) ON FLOOR BEAM UPPER CHORD, BS 360, RBL 1 TO LBL 11, WL 208.1.  FOUND CORROSION BEYOND LIMITS.  REMOVED BS 360, WL 208.1 CHORD FROM LBL 13 TO RBL 15.  FABRICATED AND INSTALLED REPAIR.  ALL WORK DONE IAW SRM 53-10-1, 53-10-9, 51-20, 51-10 AND MM 51-21.  (M)
